# SDR BAQA084830

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N1174U
- Make and model: Bolkms BK117B2
- Aircraft serial: 7146
- Aircraft time: 2,701 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 1179405303
- Part serial: 415
- Condition: Fluctuates
- Location: Triple Tach
- Part time: 236 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIPLE TACH NR NEEDLE INTERMITTENTLY FLUCTUATES 20-30 PERCENT.  REPLACED WITH SERVICEABLE UNIT.
